U.S. doctors online nowAsk doctors free
A 34-year-old female asked:

I am on cyclogest pessaries. i have just finished with the antibiotics that was prescribed to me for urinary infection. now i am experiencing itchiness on my labia minara. i don't know if it is sensitivity or yeast infection. what can relieve it?

2 doctor answers4 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 54 years experience
Probably yeast: Vaginal area itching after an antibiotic is very likely due to a yeast infection. Try an over the counter anti-yeast product. Choose one with active ingredient ending in "azole" (miconazole, clotrimazole, and several others). They all work equally well -- you can choose the least expensive (a pharmacist can help). If the problem continues after a few days, see a doctor for diagnosis. Good luck.
Dr. Judith Tellerman
Clinical Psychology 43 years experience
It might be a yeast reaction to the antibiotics. You should see a Gynecologist Doctor to be sure of your diagnosis and receive treatment for your problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 29, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.